Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 31, Issue 5 - Sep 2015
Volume 31, Issue 4 - Aug 2015
Volume 31, Issue 3 - May 2015
Volume 31, Issue 2 - Feb 2015
Volume 31, Issue 1 - Jan 2015
Selecting the target year
A FIXED POINT APPROACH TO THE ORTHOGONAL STABILITY OF MIXED TYPE FUNCTIONAL EQUATIONS
JEON, YOUNG JU ; KIM, CHANG IL ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 627~634
DOI : 10.7858/eamj.2015.043
In this paper, we investigate the following orthogonally additive-quadratic functional equation f(2x + y) - f(x + 2y) - f(x + y) - f(y - x) - f(x) + f(y) + f(2y) = 0. and prove the generalized Hyers-Ulam stability for it in orthogonality spaces by using the fixed point method.
WEIGHTED NORM ESTIMATE FOR THE GENERAL HAAR SHIFT OPERATORS VIA ITERATING BELLMAN FUNCTION METHOD
CHUNG, DAEWON ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 635~652
DOI : 10.7858/eamj.2015.044
It is shown that for a general Haar shift operator, and a weight in the
weight class, we establish the weighted norm estimate which linearly depends on
. Although the result is now well known, we introduce the new method, which is called the iterated Bellman function method, to provide the estimate.
HYPERMEROMORPHY OF FUNCTIONS ON SPLIT QUATERNIONS IN CLIFFORD ANALYSIS
KIM, JI EUN ; SHON, KWANG HO ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 653~658
DOI : 10.7858/eamj.2015.045
In this paper, we consider split quaternionic functions defined on an open set of split quaternions and give the split quaternionic functions whose each inverse function is sp-hyperholomorphic almost everywhere on
. Also, we describe the definitions and notions of pseudoholomorphic functions for split quaternions.
NOTE ON MODULAR RELATIONS FOR THE ROGER-RAMANUJAN TYPE IDENTITIES AND REPRESENTATIONS FOR JACOBIAN IDENTITY
CHAUDHARY, M.P. ; CHOI, JUNESANG ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 659~665
DOI : 10.7858/eamj.2015.046
Combining and specializing some known results, we establish six identities which depict six modular relations for the Roger-Ramanujan type identities and two equivalent representations for Jacobian identity expressed in terms of combinatorial partition identities and Ramanujan-Selberg continued fraction. Two q-product identities are also considered.
RELATIONS OF L-REGULAR FUNCTIONS ON QUATERNIONS IN CLIFFORD ANALYSIS
KANG, HAN UL ; SHON, KWANG HO ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 667~675
DOI : 10.7858/eamj.2015.047
In this paper, we provide some properties of several left regular functions in Clifford analysis. We find the corresponding Cauchy-Riemann system and conjugate harmonic functions of the harmonic functions, for each left regular function in the sense of several complex variables. And we investigate certain properties of generalized quaternions in Clifford analysis.
SELF SIMILAR TILES ARISING FROM THE UNITARY NUMBER SYSTEMS IN EUCLIDEAN RINGS OF IMAGINARY QUADRATIC INTEGERS
SIM, HYO-SEOB ; SONG, HYUN-JONG ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 677~684
DOI : 10.7858/eamj.2015.048
In , it was shown that Euclidean rings R of imaginary quadratic integers admit unitary number systems. In this paper, as an application of the result, we obtain all self similar tiles arising from the unitary number systems of R.
ERROR ESTIMATES FOR FULLY DISCRETE MIXED DISCONTINUOUS GALERKIN APPROXIMATIONS FOR PARABOLIC PROBLEMS
OHM, MI RAY ; LEE, HYUN YOUNG ; SHIN, JUN YONG ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 685~693
DOI : 10.7858/eamj.2015.049
In this paper, we introduce fully discrete mixed discontinuous Galerkin approximations for parabolic problems. And we analyze the error estimates in
norm for the primary variable and the error estimates in the energy norm for the primary variable and the flux variable.
SOME INEQUALITIES OF WEIGHTED SHIFTS ASSOCIATED BY DIRECTED TREES WITH ONE BRANCHING POINT
KIM, BO GEON ; SEO, MINJUNG ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 695~706
DOI : 10.7858/eamj.2015.050
be an infinite dimensional complex Hilbert space, and let
be the algebra of all bounded linear operators on
. Recall that an operator
has property B(n) if
, which generalizes the class A-operator. We characterize the property B(n) of weighted shifts
)-type directed trees which appeared in the study of subnormality of weighted shifts over directed trees recently. In addition, we discuss the property B(n) of weighted shifts
over (2, 1)-type directed trees with nonzero weights are being distinct with respect to
. And we give some properties of weighted shifts
over (2, 1)-type directed trees with property B(2).
QUEUEING SYSTEMS WITH N-LIMITED NONSTOP FORWARDING
LEE, YUTAE ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 707~716
DOI : 10.7858/eamj.2015.051
We consider a queueing system with N-limited nonstop forwarding. In this queueing system, when the server breaks down, up to N customers can be serviced during the repair time. It can be used to model an assembly line consisting of several automatic stations and a manual backup station. Within the framework of
queue, the matrix analytic approach is used to obtain the performance of the system. Some numerical examples are provided.
THE CORES OF PAIRED-DOMINATION GAMES
KIM, HYE KYUNG ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 717~725
DOI : 10.7858/eamj.2015.052
Velzen introduced the rigid and relaxed dominating set games and showed that the rigid game being balanced is equivalent to the relaxed game being balanced in 2004. After then various variants of dominating set games were introduced and it was shown that for each variant, a rigid game being balanced is equivalent to a relaxed game being balanced. It is natural to ask if for any other variant of dominating set game, the balancedness of a rigid game and the balancedness of a relaxed game are equivalent. In this paper, we show that the answer for the question is negative by considering the rigid and relaxed paired-domination games, which is considered as a variant of dominating set games. We characterize the cores of both games and show that the rigid game being balanced is not equivalent to the relaxed game being balanced. In addition, we study the cores of paired-dominations games on paths and cycles.
FUNDAMENTAL THEOREM OF UPPER AND LOWER SOLUTIONS FOR A CLASS OF SINGULAR (p
XU, XIANGHUI ; LEE, YONG-HOON ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 727~735
DOI : 10.7858/eamj.2015.053
We introduce the fundamental theorem of upper and lower solutions for a class of singular (
)-Laplacian systems and give the proof by using the Schauder fixed point theorem. It will play an important role to study the existence of solutions.
ON OPTIMALITY AND DUALITY FOR GENERALIZED FRACTIONAL ROBUST OPTIMIZATION PROBLEMS
KIM, MOON HEE ; KIM, GWI SOO ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 737~742
DOI : 10.7858/eamj.2015.054
In this paper, we consider a generalized fractional robust optimization problem (FP). Establishing a nonfractional optimization problem (NFP) equivalent to (FP), we establish necessary optimality conditions and duality results.
DYNAMICS OF A DISCRETE RATIO-DEPENDENT PREDATOR-PREY SYSTEM INCORPORATING HARVESTING
BAEK, HUNKI ; HA, JUNSOO ; HYUN, DAGYEONG ; LEE, SANGMIN ; PARK, SUNGJIN ; SUH, JEONGWOOK ;
East Asian mathematical journal , volume 31, issue 5, 2015, Pages 743~751
DOI : 10.7858/eamj.2015.055
In this paper, we consider a discrete ratio-dependent predator-prey system with harvesting effect. In order to investigate dynamical behaviors of this system, first we find out all fixed points of the system and then classify their stabilities by using their Jacobian matrices and local stability method. Next, we display some numerical examples to substantiate theoretical results and finally, we show numerically, by means of a bifurcation diagram, that various dynamical behaviors including cycles, periodic doubling bifurcation and chaotic bands can be existed.